# SDR CALA2025091508948

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 93,897 hours, 19,584 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Na
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT ATTNDS SAID THEY ALL HAD THESE SYMPTONS.  DIZZY HEADACHE SINUS PAIN AND SHAKES. DVRT TO DUB FLIGHT DECK CREW DEBRIEFED AND THEY ADVISED NO ILL EFFECTS ON THEIR SIDE, NO SMELL OR ABNORMALITY NOTICED IN FLIGHT DECK. NO PRESSURIZATION ISSUES OR AIR CONDITIONING PACK FAULTS.CABIN CREW ALSO ADVISED OF NO SMELL IN THE CABIN, NO HAZE OR SMOKE NOTICED. CAPTAIN OF FLT REPORTS 5 OF 7 FLT ATTENDANTS SICK WITH 2 IN HOSPITAL. MULTI PASSENGERS INDEPENTENTY REPORTED BEING ILL. CAPTAIN REPORTED FLIGHT ONLY REACHED 34000 AND NOT IN THE OZONE AREA. L/H OZONE CATALYTIC CONVERTER REPLACED AS PRECAUTION AS PER AMM 21-51-22-004.   LEFT RECIRCULATION AIR FILTER REPLACED AS PRECAUTION. SEE LP:6285823 REFERENCE LP 6285836: REMOVED AND REPLACED R/H RECIRCULATION FILTER PER AMM 21-25-02. REMOVED FILTER SHOWED NO SIGN OF CONTAMINATION. AIR CONDITIONING PACKS LEFT AND RIGHT OPERATED WITH APU AS PER AMM 49-11-00. NO ODOURS DETECTED.  . EXTENDED GROUND RUN COMPLETED. FUNCTIONAL CHECKS CARRIED OUT.
